# SDR BAQA085091

- Difficulty date: March 5, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 6,600 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Amplifier
- Part number: 7067863
- Part serial: 787
- Condition: Inoperative
- Location: Nr 1 Fuel
- Part time: 6,600 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 FUEL AMPLIFIER SYSTEM WILL NOT TEST OR CALIBRATE.  DRIVES NEEDLE NEGATIVE. REPLACED WITH SERVICEABLE UNIT.
